A stable cohomotopy refinement of Seiberg-Witten invariants: II

Bauer S (2004)
INVENTIONES MATHEMATICAE 155(1): 21-40.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
A gluing theorem for the stable cohomotopy invariant defined in the first article in this series of two gives new results on diffeomorphism types of decomposable manifolds.
Erscheinungsjahr
Zeitschriftentitel
INVENTIONES MATHEMATICAE
Band
155
Ausgabe
1
Seite(n)
21-40
ISSN
PUB-ID

Zitieren

Bauer S. A stable cohomotopy refinement of Seiberg-Witten invariants: II. INVENTIONES MATHEMATICAE. 2004;155(1):21-40.
Bauer, S. (2004). A stable cohomotopy refinement of Seiberg-Witten invariants: II. INVENTIONES MATHEMATICAE, 155(1), 21-40. doi:10.1007/s00222-003-0289-4
Bauer, S. (2004). A stable cohomotopy refinement of Seiberg-Witten invariants: II. INVENTIONES MATHEMATICAE 155, 21-40.
Bauer, S., 2004. A stable cohomotopy refinement of Seiberg-Witten invariants: II. INVENTIONES MATHEMATICAE, 155(1), p 21-40.
S. Bauer, “A stable cohomotopy refinement of Seiberg-Witten invariants: II”, INVENTIONES MATHEMATICAE, vol. 155, 2004, pp. 21-40.
Bauer, S.: A stable cohomotopy refinement of Seiberg-Witten invariants: II. INVENTIONES MATHEMATICAE. 155, 21-40 (2004).
Bauer, Stefan. “A stable cohomotopy refinement of Seiberg-Witten invariants: II”. INVENTIONES MATHEMATICAE 155.1 (2004): 21-40.